On the solutions of tm + tn = tx and tm − tn = ty

Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 2, 1996, Number 4, Pages 27—29
Download full paper: PDF, 119 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
Math. Research Lab., P.O.Box 12,
Sofia – 1113, Bulgaria

References

  1. Sierpinski W., Liczbi trójkątne, Panstwowe Zaklady Wydawnictw Szkolnych, Warszawa (in Polish).
  2. Atanassov K., A set-method for representation of the solutions of some Diophantine equations and some of its applications, see pp. 21-26,
  3. Atanassov K., On the solutions of tx ty + tz, Bulletin of Number Theory, Vo 1. XVI, 1992, 57-59.

Related papers

Cite this paper

Atanassov, K. T. (1996). On the solutions of tm + tn = tx and tm − tn = ty. Notes on Number Theory and Discrete Mathematics, 2(4), 27-29.

Comments are closed.